MAUDE Adverse Event Report: EUROMI EUROMI; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

EUROMI EUROMI; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number EVAMATIC INFILTRATION
Medical Device Problem Codes Misassembled (1398); Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We can observe that the cannula was tightened with a tool.The associated scratches are not a normal phenomenon when tightening the cannula, so we assume that the surgeon is not using the correct clamping key.In addition, the luer connector has loosened, it is also assumed that it was tightened with a clamp, however the procedure indicates that this female connector must be hand-tightened.This is the use of an unsuitable tool for tightening the cannula and connector by the surgeon.
 
Event or Problem Description
2 cannulas with unwelded luer connector.

Brand Name
EUROMI
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
EUROMI
11, z.i. des plenesses
rue des nouvelles technologies
andrimont, dison B-482 1
BE  B-4821
Manufacturer (Section G)
EUROMI SA
11,z.i. des plenesses
rue des nouvelles technologies
andrimont, dison B-482 1
BE   B-4821
Manufacturer Contact
alicia robert
11, z.i. des plenesses
rue des nouvelles technologies
andrimont, dison B-482-1
BE   B-4821
MDR Report Key16635664
Report Number3007697975-2023-00001
Device Sequence Number20688732
Product Code GEA
UDI-Device Identifier03701416202718
UDI-Public3701416202718
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
878.4800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2024
Device Model NumberEVAMATIC INFILTRATION
Device Catalogue Number1214L4INF-2.5300
Device Lot Number22AHAI006L4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown